# SDR UIEA2020040900721

- Difficulty date: April 9, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,810 hours, 16,476 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT L PACK MSG RIGHT AFTER LEVEL OFF @ TOC.( PERFORMED FIM 21-51 F/T 803, NO FAULTS FOUND, L PACK OPS CHECKS GOOD AT THIS TIME.  )
